# SDR FDEA201005041447

- Difficulty date: May 4, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6214517
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT RT FUSELAGE SKIN STA 675 LONGERON 50   RT. EXISTING REPAIR DOUBLER AT RT FUSELAGE SKIN STA 675 LONGERON 50 RT,   EVALUATED AND FOUND DOES NOT CORRELATE WITH ANY SRM. EXISTING REPAIR   DOUBLER R & R IAW SRM 53-00-01, FIG 201, REPAIR 8, REV 43.  DUE TO CATEGORY 'B' REPAIR, HFEC METHOD RE-INSP REQUIRED, INITIAL INSP AT 7,500 FLIGHT CYCLES AND REPETITIVE INSP AT 4,750 FLIGHT CYCLES INTERVAL EO 1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
